MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 10MMX38MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 10MMX38MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42038
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during reintervention with a cook zbis for treatment of a type 1b endoleak from a prior terumo graft, an icast stent was delivered through high flex ansel sheath positioned in the left hypogastric branch of the cook zbis.The icast stent did not make the bifurcation turn and was therefore removed.Two vbx stents were placed without difficulty.There was no harm or adverse event reported.
 
Additional Manufacturer Narrative
Due to character restrictions in following field: d10: concomitant products: cook zbis, terumo graft, high flex ansel sheath e1: event site address line: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information: a2, e1 (event site email, event site telephone, initial reporter).

Brand Name
ICAST COVERED STENT SYSTEM, 10MMX38MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24789463
Report Number3011175548-2026-000003
Device Sequence Number18621657
Product Code PRL
UDI-Device Identifier00650862420388
UDI-Public(01)00650862420388(17)281111
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42038
Device Catalogue Number42038
Device Lot Number525631
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/11/2026
05/20/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/14/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK ZBIS, TERUMO GRAFT
Patient Age68 YR
Patient SexFemale